# SDR P5CA2024041100007

- Difficulty date: April 9, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N777SA
- Make and model: Boeing 777FZB
- Aircraft serial: 37989
- Aircraft time: 59,622 hours, 6,776 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 1770M64G04
- Part serial: NSN
- Condition: Leaking
- Location: Accessory G/B
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DUE TO #1 ENG HIGH OIL CONSUMPTION, REMOVED #1 ENG BACKUP GENERATOR IAW AMM 24-25-01( REMOVED AND REPLACED #1 ENG ACCESSORY GEARBOX SEAL OIL FACE SEAL AND MATING RING AT BACKUP GEN PER B777 AMM 72-64-01-420-801-H01. RE-INSTALLED #1 ENG BACKUP GENERATOR PER B777 AMM 24-25-01-000-804-001. LEAK AND OPS CHECK REQUIRED. SEE ITEM M7.  /  LOG PAGE 1702288 - ITEM M7 CONT - PERFORMED HIGH POWER ENG RUNS PER AMM 71-00-00. OPS CHECK & LEAK CHECK GOOD PER AMM 24-25-01. P/N OFF - 2205M8301. NO S/N. )
